| Model Number |
33310C |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.Evaluation was done as part of capa 22-0074 (retrospective review).The complaints describe issues with 33310c (insert,bowel grasper,fenestrat).A complaint history review (for the last two years) yielded six complaints that describe similar mal-functions.In all cases that resulted in filing an mdr the item in use broke during a procedure and the pieces needed to be retrieved from the patient's body.It was determined that the complaint is reportable because the risk for serious injury is not excluded if the event were to recur.Two complaint inves-tigations also refer to complaints (review timeframe between 2020-11 and 2022-11) that were con-sidered as similar and caused or contributed to a death or serious injury or required medical inter-vention.Based on this, the complaints are considered reportable.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the jaw broke off inside of patient.The doctor was able to retrieve and an x-ray or other was used to confirm that all parts were retrieved.The damage is most likely the result of mishandling by the customer.